Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A counterexample to a problem on points of continuity in Banach spaces

Authors: N. Ghoussoub, B. Maurey and W. Schachermayer
Journal: Proc. Amer. Math. Soc. 99 (1987), 278-282
MSC: Primary 46B20; Secondary 46B10
MathSciNet review: 870785
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In a previous paper of the first two authors [GM] the space $ J{T_\infty }$ was constructed as a James space over a tree with infinitely many branching points. It was proved that the predual $ {B_\infty }$ of $ J{T_\infty }$ fails the "point of continuity property."

In the present paper we show that $ {B_\infty }$ has the so-called "convex point of continuity property" thus answering a question of Edgar and Wheeler [EW] in the negative.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20, 46B10

Retrieve articles in all journals with MSC: 46B20, 46B10

Additional Information

Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society